MathSciNet Relay Station
MathSciNet bibliographic data
MR182666 (32 #149) 20.93
Kim, Jin Bai Completely $0$-simple and homogeneous $n$ regular semigroups. Bull. Amer. Math. Soc. 71 1965 867–871.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement